MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US APG+ QC PERIPH BIT; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

DEPUY ORTHOPAEDICS INC US APG+ QC PERIPH BIT; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Model Number 2230-00-095
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when using drill bits on the set the surgeon said that they are too dull and asked that the drill bits that are used on ever cased be exchanged for new ones.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device confirmed the reported event.The instrument appears to have been heavily used.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
The suggestion was that while the reamer did an adequate job reaming, it required more pressure to accomplish the desired result.Surgeon said that the reamers were dull and all needed to be changed.

Brand Name
APG+ QC PERIPH BIT
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10416883
Report Number1818910-2020-18263
Device Sequence Number17048800
Product Code HWT
UDI-Device Identifier10603295103455
UDI-Public10603295103455
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2230-00-095
Device Catalogue Number223000095
Device Lot NumberPG1010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2020
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR